# SDR USAABB07016

- Difficulty date: February 9, 2007
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N250AY
- Make and model: Boeing 767201
- Aircraft serial: 23902
- Aircraft time: 78,465 hours, 15,473 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 1443, AMS-PHL:  DURING CRUISE, CREW RECEIVED A LANDING GEAR MONITOR MESSAGE AND A LEFT GEAR DOWN AND LOCKED GREEN LIGHT WITH ALL GEAR UP AND LOCKED.  ALL OTHER INDICATIONS NORMAL.  FLIGHT CONTINUED TO PHL WITH NO DIFFICULTIES.  CONDUCTED A TOWER FLY BY AT PHL TO ENSURE GEAR WAS DOWN.  FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE S258 SIDE BRACE DOWN SENSOR.
